MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDLAB 1265 BLOOD GAS ANALYZER; RL1265

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDLAB 1265 BLOOD GAS ANALYZER; RL1265
Model Number 10321852
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results which met the clinical picture and a corrected report was issued.No patient treatment was affected due to the discrepant results.Siemens has requested instrument log files for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported several discrepant thb results on their rl1265 instrument compared to retesting of different samples on a non-siemens hematology instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
The customer was not able to provide instrument files.Without files, siemens cannot perform a proper investigation and therefore the root cause of the customer issue cannot be determined.Siemens has provided the customer with instrument comparison studies and service has reiterated the importance of sample handling.The customer has declined to perform their own internal correlation study for siemens to evaluate.However, they have accepted the recommendations for sample handling and pre-analytics.The cause of this event is unknown.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10461496
Report Number3002637618-2020-00045
Device Sequence Number2147284
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10321852
Device Catalogue Number10321852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1